# SDR DALA2018051803424

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 68,106 hours, 49,873 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN CORROSION: CORROSION WAS FOUND ON RT HORIZONTAL STABILIZER REAR SPAR LWR BARREL NUT HOLE DURING REAR SPAR CAP REMOVAL IN REF NRC 00100. LEVEL CORROSION 2. CORROSION ON RT HORIZONTAL STABILIZER REAR SPAR LWR BARREL NUT HOLE WAS REPAIRED PER SRM 55-03D PARA 30.
